Drug Side Effect reports associated with Tinnitus
Do you hear a ringing, roaring, clicking or hissing sound in your ears? Do you hear this sound often or all the time? Does the sound bother you? If you answer is yes, you might have tinnitus.
Millions of people in the U.S. have tinnitus. People with severe tinnitus may have trouble hearing, working or even sleeping. Causes of tinnitus include hearing loss, exposure to loud noises or medicines you may be taking for a different problem. Tinnitus may also be a symptom of other health problems, such as allergies, high or low blood pressure, tumors and problems in the heart, blood vessels, jaw and neck.
Treatment depends on the cause. Treatments may include hearing aids, sound-masking devices, medicines and ways to learn how to cope with the noise.
National Institute on Deafness and Other Communication Disorders
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use them, such as Tinnitus. Side effects can be temporary or long-lasting, and vary in seriousness. It is important to monitor drugs for Tinnitus and any other side effects. Sometimes Tinnitus can be reduced with the right treatment.
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.